MAUDE Adverse Event Report: SYNTHES GMBH 1.5 CORTEX SCREW SLF-TPNG T4 SD REC 14; PLATE, FIXATION, BONE

SYNTHES GMBH 1.5 CORTEX SCREW SLF-TPNG T4 SD REC 14; PLATE, FIXATION, BONE
Catalog Number 02.214.114
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that (b)(6) 2023 the surgeon had issues with screws getting purchase in the bone.It's possible that there was a fragment there, however it was unknown.He decided to leave the third screw out because he felt comfortable with the fixation with two screws.Additionally when the first 1.1 drill bit was selected before use, it was determined to be bent.It was removed, and another drill bit was used successfully.The surgery was delayed for 5 minutes but it was successfully completed.No patient consequences was there.This report is for one (1) 1.5 cortex screw slf-tpng t4 sd rec 14.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5 CORTEX SCREW SLF-TPNG T4 SD REC 14
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17836995
Report Number8030965-2023-12312
Device Sequence Number7456948
Product Code HRS
UDI-Device Identifier10886982055484
UDI-Public(01)10886982055484
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.214.114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.1 DRILL BIT/K-WIRE ATTCHMT THRD H/70.; 2.0 CORTEX SCREW SLF-TPNG SD RECESS 13.; 2.0 CORTEX SCREW SLF-TPNG SD RECESS 14.
Patient Age56 YR
Patient SexFemale
Patient Weight93 KG